# SDR AC2A077546

- Difficulty date: January 7, 2002
- Submitted: January 8, 2002
- Operation: General aviation
- Aircraft: N71319
- Make and model: Bell 206B-3
- Aircraft serial: 4112
- Aircraft time: 8,280 hours
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Part number: 206310105101
- Condition: Worn
- Location: T/R Blades
- Part time: 788 hours
- Component: T/R Blades, 206016201131
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR BLADE BEARINGS WERE WORN BEYOND LIMIT. REPLACED WITH NEW BEARINGS.
